# SDR USAA2014061600001

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 20,065 hours, 6,505 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: 1141
- Condition: Low Pressure
- Location: R1 Door
- Part time: 16,673 hours, 6,233 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE RESERVOIR PRESS BELOW LIMITS.  REPLACED R1 DOOR ESCAPE SLIDE IAW JOB CARD 26L00025010.
